Active Ingredient (in each tablet)
Loratadine 10mg USP………………antihistamine
Temporarily these relieves symptoms due to hay fever or other upper respiratory allergies:
itching of the nose or throat
itchy, watery eyes
Adults and children 12 years & older 1 TABLET daily; not more than 1 TABLET in 24 hours
Children under 6 years of age Ask a doctor
Consumers with liver or kidney disease should ask a doctor.